# SDR LS1A20250528883

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N883SC
- Make and model: Cessna 560XL
- Aircraft serial: 5605124
- Aircraft time: 10,629 hours, 7,689 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 2109H2176
- Condition: Cracked
- Location: Lh
- Part time: 1,697 hours, 1,159 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 17,000-18,000FT, LH WINDSHIELD CRACKED IN SEVERAL SPOTS WITH NO OBVIOUS IMPACT TO WINDSHIELD OR CAUSE. PILOT IMMEDIATELY THROTTLED BACK TO AS SLOW AS POSSIBLE, AND DECLARED AN EMERGENCY. CONTINUED WITH DESCENT AND LANDING INTO KSAF AS NORMAL. (LH WINDSHIELD LAST REPLACED 4/17/2022 AT 8931.9HRS 6530CYC, AND LAST SCHEDULED VISUAL INSPECTION 2/3/2025 AT 10339HRS 7505CYC)
